# SDR DALA2025051303719

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 66,362 hours, 34,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DIRTY SOCK ODOR ON INITIAL DESCENT. DONNED OXYGEN MASKS & LANDED. ONLY NOTICED IN COCKPIT.  CLEANED AND STOWED MASKS IAW A319 AMM 35-12. PERFORMED SMOKE AND FUMES W/C 0550-2002. C/W DECONTAM OF ECS PER W/C 2100-2007. NO ODORS PRESENT OK FOR SVC. (LP: 5984742)
